Alert archive / Pennsylvania / Tornado Warnings in 2010

Tornado Warning 44, NWS Cleveland, OH

September 16, 2010Erie County, Pennsylvania

NWS Cleveland, OH issued this tornado warning at Sep 16, 2010, 6:18 PM EDT for Erie County, Pennsylvania. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 16, 2010, 6:18 PM EDT (22:18 UTC)
Expired
Sep 16, 2010, 7:15 PM EDT
In force
57 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Erie County, PA

The radar

The Buffalo radar (KBUF), 149 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 16, 2:10 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2010-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2010-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1646 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

831 
WFUS51 KCLE 162218
TORCLE
PAC049-162315-
/O.NEW.KCLE.TO.W.0044.100916T2218Z-100916T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
618 PM EDT THU SEP 16 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* TORNADO WARNING FOR...
  ERIE COUNTY IN NORTHWEST PENNSYLVANIA

* UNTIL 715 PM EDT

* AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR ALBION...OR 20 MILES SOUTHWEST OF ERIE...AND
  MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EDINBORO...
  WATERFORD...
  UNION CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR CLOSET.

&&

LAT...LON 4186 8047 4201 8045 4212 7976 4200 7976
      4200 7962 4199 7961 4185 7962
TIME...MOT...LOC 2218Z 275DEG 15KT 4191 8034

$$

KUBINA
3 follow-up statements
141 
WWUS51 KCLE 162242
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
642 PM EDT THU SEP 16 2010

PAC049-162315-
/O.CON.KCLE.TO.W.0044.000000T0000Z-100916T2315Z/
ERIE PA-
642 PM EDT THU SEP 16 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR ERIE
COUNTY IN NORTHWEST PENNSYLVANIA...

AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS POSSIBLE TORNADO WAS LOCATED NEAR 
EDINBORO...OR 17 MILES SOUTH OF ERIE...MOVING EAST AT 15 MPH.  THIS 
STORM HAS WEAKENED SOME BUT REMAINS CAPABLE OF PRODUCING A BRIEF 
TORNADO.  STRAIGHT WIND GUSTS TO 60 MPH MAY ALSO ACCOMPANY THIS 
STORM.

LOCATIONS NEAR THE PATH OF THE  POSSIBLE TORNADO INCLUDE...
EDINBORO...WATERFORD AND UNION CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. OTHERWISE...SEEK
SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR
ROOM SUCH AS A CLOSET.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
THURSDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4186 8035 4201 8036 4212 7976 4200 7976
      4200 7962 4199 7961 4185 7962
TIME...MOT...LOC 2242Z 275DEG 15KT 4190 8021

$$

KUBINA
902 
WWUS51 KCLE 162248
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
648 PM EDT THU SEP 16 2010

PAC049-162315-
/O.CON.KCLE.TO.W.0044.000000T0000Z-100916T2315Z/
ERIE PA-
648 PM EDT THU SEP 16 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR ERIE
COUNTY IN NORTHWEST PENNSYLVANIA...

AT 640 PM EDT...A FUNNEL CLOUD WAS REPORTED EAST OF FRANKLIN CENTER 
MOVING EAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE  POSSIBLE TORNADO INCLUDE...EDINBORO
AND WATERFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. OTHERWISE...SEEK
SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR
ROOM SUCH AS A CLOSET.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
THURSDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4186 8035 4201 8036 4212 7976 4200 7976
      4200 7962 4199 7961 4185 7962
TIME...MOT...LOC 2247Z 268DEG 8KT 4194 8021

$$

KUBINA
260 
WWUS51 KCLE 162257
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
657 PM EDT THU SEP 16 2010

PAC049-162315-
/O.CON.KCLE.TO.W.0044.000000T0000Z-100916T2315Z/
ERIE PA-
657 PM EDT THU SEP 16 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR ERIE
COUNTY IN NORTHWEST PENNSYLVANIA...

AT 653 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A POSSIBLE TORNADO 
AROUND 2 MILES NORTH OF EDINBORO MOVING EAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE  POSSIBLE TORNADO INCLUDE...WATERFORD
AND UNION CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. OTHERWISE...SEEK
SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR
ROOM SUCH AS A CLOSET.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
THURSDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4186 8035 4201 8036 4212 7976 4200 7976
      4200 7962 4199 7961 4185 7962
TIME...MOT...LOC 2257Z 270DEG 19KT 4194 8009

$$

KUBINA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this tornado warning went out at Sep 16, 3:15 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Sep 16, 3:15 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
315 PM EDT THU SEP 16 2010

.SYNOPSIS...
LOW PRESSURE JUST NORTH OF LAKE ERIE WILL MOVE EAST THIS EVENING
AND DRAG A COLD FRONT THROUGH THE REGION. THE LOW WILL MOVE OFF
THE MAINE COAST BY FRIDAY MORNING. HIGH PRESSURE WILL BUILD EAST
ACROSS THE REGION FRIDAY. ANOTHER COLD FRONT WILL CROSS THE REGION
LATE SATURDAY.

&&

.NEAR TERM /THROUGH FRIDAY/...

ENOUGH HEATING HAS TAKEN PLACE OVER WESTERN OHIO TO ALLOW FOR
DESTABILIZATION AND CONVECTION TO INITIATE. STORMS HAVE GONE
SEVERE. EXPECT THIS ACTIVITY TO PROGRESS ACROSS THE WESTERN HALF
TO 2/3 OF THE AREA WITH SOME WEAKENING AS THE CONVECTION MOVES
INTO MORE STABLE AIR. HOWEVER FARTHER EAST THE 0-1KM SHEAR IS
HIGHER WITH LOWER LCL HEIGHTS WHICH MAY INCREASE THE POTENTIAL FOR
TORNADOES. THIS ACTIVITY SHOULD HAVE SHIFTED EAST BY 00Z WITH A COLD
FRONTAL PASSAGE.

SOME LINGERING SHOWERS AND A FEW THUNDERSTORMS MAY PERSIST UNTIL
ABOUT 03Z OVER THE EASTERN THIRD OF THE COUNTIES BEFORE COLD
ADVECTION BRINGS COOLER AND MORE STABLE AIR INTO THE REGION.
HAVE USED MAV GUIDANCE FOR MIN TEMPERATURES.

TRANQUIL CONDITIONS ARE EXPECTED FRIDAY WITH HIGH PRESSURE
GRADUALLY BUILDING INTO THE REGION WITH COOLER TEMPERATURES.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH MONDAY NIGHT/...

.SHORT TERM /6 PM FRIDAY EVENING THROUGH MONDAY NIGHT/...
HIGH PRESSURE AND DRY CONDITIONS OVER THE AREA FRI NIGHT WILL SHIFT
EAST SAT TO ALLOW A COLD FRONT TO MOVE INTO THE AREA ABOUT SAT
NIGHT. THE MODELS DIFFER ON THE TIMING OF THE FRONT SO STILL NOT
SURE WHEN BEST CHANCE FOR SHOWERS WILL BE. BASED ON THIS WILL STAY
FAIRLY CLOSE TO MIX OF PREVIOUS FORECAST AND GUIDANCE. ABOVE NORMAL
HIGHS ON SAT WILL GET KNOCKED BELOW NORMAL FOR SUNDAY IN THE NORTH
AND NE AS THE CLOUDS...PRECIP AND FRONT MOVES THROUGH.

THE MODELS LOOK TO PRODUCE ENOUGH RIDGING DOWN IN THE AREA TO DRY
THE AIRMASS ENOUGH TO PREVENT PRECIP FOR SUN NIGHT AND MON. THE
FRONTAL BOUNDARY WILL LIFT NORTH THROUGH THE CWA MON NIGHT AND TUE
AND COULD ACT AS A FOCUS FOR A FEW SHRA/TSRA TO DEVELOP ESPECIALLY
FOR THE NORTHERN HALF OF THE AREA BUT WITH UPPER RIDGING OVER THE
OHIO VALLEY WILL KEEP JUST SMALL/SLIGHT CHANCE.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...

MODELS SOMEWHAT SIMILAR IN SOLUTIONS FOR THE LONG RANGE WITH LOW
PRESSURE OVER THE NORTHERN GREAT LAKES AND THE COLD FRONT TRAILING
TO THE SOUTHERN PLAINS. THERE IS A SLIGHT DIFFERENCE IN TIMING BUT
BOTH INDICATING THE COLD FRONT MOVING TOWARD THE AREA ON WEDNESDAY
SO AT THIS TIME HIGHLIGHTED THE FRONTAL PASSAGE WITH CHANCE POPS.
INCREASED TEMPS A BIT AHEAD OF THE FRONT ON TUESDAY ESPECIALLY
ACROSS SOUTHWESTERN AREAS. FOR WEDNESDAY STAYED CLOSE TO GUIDANCE
VALUES WITH INCREASED CLOUD COVER AND CHANCES FOR SHOWERS AND
THUNDERSTORMS ACROSS THE ENTIRE AREA.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
BIGGEST PROBLEMS IN THE TAF WILL BE STRENGTH AND TIMING OF BAND OF
TSRA THAT WILL PROGRESS EAST ACROSS THE TAFS REST OF THIS AFTERNOON
AND LOW MVFR/IFR THAT WILL WRAP ESE INTO THE AREA THIS EVENING.
SOMEWHAT DIFFUSE NATURE OF THE COLD FRONT CROSSING THE AREA WILL
MAKE IT HARD TO EXACTLY PIN DOWN THUNDERSTORMS AT TAF SITES NEXT 6
HOURS SO WILL LARGELY USE RADAR TRENDS AND LATEST HRRR PROGS TO
DECIDE ON THIS. MODEL GUIDANCE STILL INDICATE MOIST LOW LEVELS
TONIGHT ALONG WITH LOW CIGS AND VSBY'S SO WILL STAY FAIRLY CLOSE TO
PREVIOUS FORECAST.

CONDITIONS WILL IMPROVE FRI MORNING AS DAYTIME HEATING TAKES PLACE
AND HIGH PRESSURE MOVES INTO WESTERN OHIO. THE EASTERN TAFS WILL BE
SLOWER TO IMPROVE BUT STILL EXPECT AT LEAST HIGH END MVFR BY END OF
TAF PERIOD.

.OUTLOOK...NON VFR POSSIBLE LATE SATURDAY INTO SUNDAY.

&&

.MARINE...
LOW PRESSURE WILL MOVE ACROSS SOUTHERN LOWER MICHIGAN AND SOUTHEAST
ONTARIO TODAY.  SOUTHEAST WINDS ON THE LAKE EARLY TODAY AT 10 TO 20
KNOTS WILL TURN SOUTHWEST AT 20 TO 30 KNOTS AS THE LOW MOVES
THROUGH.  BEHIND THE LOW A COLD FRONT WILL DROP ACROSS THE LAKE
TURNING WINDS TO THE NORTH OVERNIGHT TONIGHT...AND EVENTUALLY NORTH
TO NORTHEAST ON FRIDAY AS THE LOW PULLS EAST AND HIGH PRESSURE
BUILDS TOWARD THE LAKE. WILL ISSUE A SMALL CRAFT ADVISORY FOR
TODAY...TONIGHT THROUGH EARLY AFTERNOON FRIDAY.  THE NEXT SYSTEM TO
AFFECT THE LAKE WILL COME SATURDAY NIGHT AS A COLD FRONT DROPS
ACROSS THE LAKE. MODEL TIMING DIFFERENCES WITH THE COLD FRONT
WILL SIDE WITH THE FASTER GFS AND EXPECT FRONT SATURDAY NIGHT.  NAM
IS SLOWER WITH PASSAGE AFTER DAYBREAK SUNDAY. THUS FOR SUNDAY WILL
HAVE NORTH TO NORTHEAST WINDS IN THE WAKE OF THE FRONT VS THE NAM'S
SOUTHWEST FLOW. EITHER WAY WOULD EXPECT POSSIBLE SMALL CRAFT
ADVISORY CONDITIONS TO DEVELOP BEHIND THE FRONT SUNDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 PM EDT FRIDAY FOR LEZ142>149.

&&

SYNOPSIS...REL
NEAR TERM...REL
SHORT TERM...ADAMS
LONG TERM...ABE
AVIATION...ADAMS
MARINE...ABE
Hazardous weather outlook, Sep 16, 3:51 AM EDT, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
351 AM EDT THU SEP 16 2010

OHZ003-007>012-089-PAZ001-170800-
LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-
ASHTABULA LAKESHORE-NORTHERN ERIE-
351 AM EDT THU SEP 16 2010

...MODERATE RISK OF RIP CURRENTS FROM 8 AM EDT THIS
MORNING THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

THERE IS THE POSSIBILITY FOR SEVERE THUNDERSTORMS PRODUCING STRONG
GUSTY WINDS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-OHZ006-013-014-017>023-027>033-036>038-047-
PAZ002-003-170800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-WOOD-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
351 AM EDT THU SEP 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS THE POSSIBILITY FOR SEVERE THUNDERSTORMS PRODUCING STRONG
GUSTY WINDS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LOMBARDY

In the hours before

Local storm report, Sep 16, 2:49 PM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
249 PM EDT THU SEP 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     HAIL             CYGNET                  41.24N 83.64W
09/16/2010  E1.25 INCH       WOOD               OH   FIRE DEPT/RESCUE

&&

GARNET
Special weather statement, Sep 16, 5:40 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
540 PM EDT THU SEP 16 2010

OHZ021>023-033-162230-
MAHONING-PORTAGE-SUMMIT-TRUMBULL-
540 PM EDT THU SEP 16 2010

...SPECIAL WEATHER STATEMENT FOR MAHONING...PORTAGE...SOUTHERN
TRUMBULL AND SUMMIT COUNTIES UNTIL 630 PM EDT...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS NEAR AKRON MOVING EAST AT 45 MPH. THE STORMS WILL
PRODUCE WIND GUSTS TO 40 MPH...HEAVY DOWNPOURS... AND PERHAPS SOME
SMALL HAIL.

THE STORMS WILL REACH RAVENNA BEFORE 6PM...NEWTON FALLS SHORTLY
AFTER 6 PM AND CROSS THE YOUNGSTOWN WARREN AREA BETWEEN 615 PM AND 7
PM.

MOTORISTS SHOULD SLOW DOWN DURING HEAVY RAIN AND WATCH FOR PONDING
OF WATER ON ROADWAYS.

KOSARIK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 6:10 PM EDTSevere Thunderstorm WarningCLEErie50 min
Sep 16, 6:40 PM EDTSevere Thunderstorm WarningCLECrawford65 min
Sep 16, 7:15 PM EDTSevere Thunderstorm WarningCLEErie60 min
Sep 16, 7:53 PM EDTAreal Flood AdvisoryCLEErie3 hr

Nearby

Tornado Warnings in Pennsylvania, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.